# SDR P5CA2015031800019

- Difficulty date: March 18, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 14,136 hours, 2,542 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drive Unit
- Part number: T201000002
- Part serial: 7478ADU0051
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGES HYDRAULIC PRESSURE SYS 1 FOLLOWED ECL/QRH PROCEDURES, LANDED.   REMOVED NR 1 ADU IAW MM 29-11-08, OPS NORMAL, INSPECTED NR 1 EDP IAW MM 29-11-05 BOTH PUMPS OPS & LEAK CHECKD GOOD.  HYD SYSTEM, OPS CHECK NORMAL.
